# SDR UIEA2020042200806

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,006 hours, 13,009 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT FUEL PUMP SELECTED OFF REMAINS "ON".( C/W TEST OF LH FWD FUEL PUMP IAW AMM 28-22-00-715-001. OPS CHECK GOOD. )
